MAUDE Adverse Event Report: FRESENIUS KABI DEUTSCHLAND GMBH VOLUMAT LINE; PUMP, INFUSION

FRESENIUS KABI DEUTSCHLAND GMBH VOLUMAT LINE; PUMP, INFUSION
Model Number VL PR 44-12
Medical Device Problem Codes Obstruction of Flow (2423); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported by the customer: pt was being treated with folfiri, treatment had been initiated, approx 29 ml of irinotecan had infused.Lines being used were a primary set (non pump line, referred to as rescue line") directly connected to patient's port gripper connector) a volumat line (primary pump line non-filtered) connected to the lowest port of the "rescue line" and a second volumat line connected to lowest port of 1st volumat line.Both pump lines were in pumps and in use.Volumat line 1 was pumped as programmed but 2nd volumat pump was alarming "distal occlusion".Upon investigation it was found that the lowest port of the 1st volumat line was obstructed/not functioning.This was confirmed by connecting a 10 ml ns syringe and attempting to flush through when no longer connected to patient.There would have been approx.20 ml of irinotecan in the line that was discarded along with the volumat line that had malfunctioned." no adverse events reported.More information is needed to complete the investigation.

Brand Name
VOLUMAT LINE
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen 36521
GM  36521
MDR Report Key24646565
Report Number3004548776-2026-00115
Device Sequence Number9918543
Product Code FRN
UDI-Device Identifier04250273731965
UDI-Public04250273731965
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
Report Date (Section F) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVL PR 44-12
Device Catalogue NumberM46445780
Device Lot Number32395425
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/18/2026
Event Location Hospital
Date Report to Manufacturer03/19/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/19/2026